# SDR AALA20091203TUL01

- Difficulty date: December 3, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 60,834 hours, 21,664 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 2 SLAT AT INBOARD AUXILIARY TRACK HAS CORROSION BLENDED OUT OF LIMITS ON THE LOWER NOSE SKIN.  INSTALLED STRAP PER ESO 90309.
